# SDR YENA201704040243

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 44,862 hours, 15,273 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018004
- Part serial: 8139
- Condition: Odor
- Location: Ozone
- Part time: 31,995 hours, 11,295 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DURING DESCENT FROM PACKS,  STRONGER ODOR WITH APU BLEED.  R & R THE NR 1 & 2 PACKS OZONE FILTERS IAW AMM 21-51-41. PERFORMED HIGH POWER RUN ASSURANCE CHECK, ISOLATED PACKS, NO ODOR PRESENT. OK FOR SERVICE.
